Graves' Disease Associated With Pulmonary Hypertension and Cardiac Arrest.
Аннотация
Thyrotoxicosis has been associated with several cardiac conditions including atrial fibrillation, congestive heart failure due to left ventricular dysfunction, and cardiomyopathy. However, few cases of ventricular fibrillation as a complication of thyrotoxicosis have been reported. Our case described a 45-year-old male with a history of hypertension and Graves' disease, who presented with 1 week of left-sided chest pain associated with shortness of breath on exertion and occasional palpitations. His workup revealed acute diastolic congestive heart failure secondary to thyrotoxicosis, causing pulmonary hypertension, which led to ventricular fibrillation and cardiac arrest. After being treated with methimazole and metoprolol, the patient's symptoms improved. This case underscores the significance of assertive medical interventions alongside both invasive and non-invasive cardiac procedures. Addressing thyrotoxicosis and ventricular arrhythmia in hyperthyroid patients is crucial to prevent potentially life-threatening complications.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.